Results 1 to 2 of 2
Vistaril and Weight Gain
  1. #1
    samlaos is offline New Member
    Join Date
    May 2004
    Location
    .
    Posts
    4

    Default Vistaril and Weight Gain

    Hey guys I have been taking Vistaril 50 mg at night now for the past month for sleep. I have noticed some extra weight gain (5 pounds) and yet I have never read that Vistaril could possibly cause this. Could someone tell me if they have experienced the same thing or whether maybe this medication could cause fluid retention,etc. Thanks a bunch

  2. #2
    medibee is offline New Member
    Join Date
    Apr 2010
    Posts
    1

    Default

    Quote Originally Posted by samlaos View Post
    Hey guys I have been taking Vistaril 50 mg at night now for the past month for sleep. I have noticed some extra weight gain (5 pounds) and yet I have never read that Vistaril could possibly cause this. Could someone tell me if they have experienced the same thing or whether maybe this medication could cause fluid retention,etc. Thanks a bunch
    I started on 50 MG a day in April of last year(then eventually upped it to 75MG). Within 6 months, I gained up to 40 pounds(from 167 to 208 pounds as a 5"11' male). First I thought it was me until recently I've read a few horror stories online.

    I guess back then(2004) it wasn't reported as a possible weight nuance.
    Last edited by medibee; 04-20-2010 at 02:14 PM.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22